Finite and infinite Rogers-Ramanujan continued fractions in Ramanujan's lost notebook

Bruce C. Berndt, Soon Yi Kang, Jaebum Sohn

Research output: Contribution to journalArticlepeer-review

Abstract

Some entries on both finite and infinite Rogers-Ramanujan continued fractions in Ramanujan's lost notebook are examined.

Original languageEnglish (US)
Pages (from-to)112-120
Number of pages9
JournalJournal of Number Theory
Volume148
DOIs
StatePublished - Mar 1 2015
Externally publishedYes

Keywords

  • Explicit values
  • Finite Rogers-Ramanujan continued fraction
  • Rogers-Ramanujan continued fraction

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Finite and infinite Rogers-Ramanujan continued fractions in Ramanujan's lost notebook'. Together they form a unique fingerprint.

Cite this